# SDR AALA20120913015

- Difficulty date: September 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 63,845 hours, 22,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN IN AFT GALLEY BY RIGHT NUMBER 3 DOOR.  REPLACED EMERGENCY LIGHT LOCATED AT AFT GALLEY BY RIGHT NUMBER 3 DOOR.  OPS CHECK NORMAL.
